Théorie de Fontaine en égales caractéristiques  [ Fontaine's theory in equal characteristics ]
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 44 (2011) no. 2, p. 263-360

Local shtukas are analogs in equal characteristics of p-divisible groups: for example one can associate to them a Tate module, which is a free module over the ring of integers of a local field K of positive characteristic. We associate to a local shtuka a Hodge structure (or more precisely a Hodge-Pink structure) which gives rise to a period morphism analogous to the one constructed by Rapoport and Zink. For Hodge-Pink structures defined over a finite extension of K we prove an analog of the “ weakly admissible implies admissible ” theorem of Colmez and Fontaine. We also develop an integral theory. The proofs are elementary and do not use an algebraic closure of K. The arguments used in the integral theory are very close to those used in the rational theory.

Les chtoucas locaux sont des analogues en égales caractéristiques des groupes p-divisibles - par exemple on leur associe un module de Tate, qui est un module libre sur l’anneau d’entiers d’un corps local K de caractéristique positive. Nous associons à un chtouca local une structure de Hodge (ou, plus précisément, une structure de Hodge-Pink), ce qui induit un morphisme de périodes analogue à celui construit par Rapoport et Zink. Pour les structures de Hodge-Pink définies sur une extension finie de K nous démontrons un analogue du théorème « faiblement admissible implique admissible » de Colmez et Fontaine. Nous développons aussi une théorie entière. Les démonstrations sont élémentaires et ne font pas intervenir de clôture algébrique de K. Les arguments utilisés dans la théorie entière sont très proches de ceux qui interviennent dans la théorie rationnelle.

DOI : https://doi.org/10.24033/asens.2144
Classification:  11G09,  13A35,  14F30,  14L05
Keywords: Fontaine's theory, Shtukas, crystals
@article{ASENS_2011_4_44_2_263_0,
     author = {Genestier, Alain and Lafforgue, Vincent},
     title = {Th\'eorie de Fontaine en \'egales caract\'eristiques},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {4e s{\'e}rie, 44},
     number = {2},
     year = {2011},
     pages = {263-360},
     doi = {10.24033/asens.2144},
     zbl = {1277.14036},
     mrnumber = {2830388},
     language = {fr},
     url = {http://www.numdam.org/item/ASENS_2011_4_44_2_263_0}
}
Genestier, Alain; Lafforgue, Vincent. Théorie de Fontaine en égales caractéristiques. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 44 (2011) no. 2, pp. 263-360. doi : 10.24033/asens.2144. http://www.numdam.org/item/ASENS_2011_4_44_2_263_0/

[1] V. Abrashkin, Galois modules arising from Faltings's strict modules, Compos. Math. 142 (2006), 867-888. | MR 2249533 | Zbl 1102.14032

[2] G. Anderson, Drinfeld motives, cours donné à Princeton du 27 octobre au 8 décembre 1987.

[3] L. Berger, Équations différentielles p-adiques et (φ,N)-modules filtrés, Astérisque 319 (2008), 13-38. | MR 2493215 | Zbl 1168.11019

[4] P. Berthelot, Cohomologie cristalline des schémas de caractéristique p>0, Lect. Notes in Math. 407 (1974). | Zbl 0298.14012

[5] P. Berthelot, Cohomologie rigide et cohomologie rigide à supports propre, preprint 96-03 de l'université de Rennes, http://perso.univ-rennes1.fr/pierre.berthelot/publis/Cohomologie_Rigide_I.pdf, 1996.

[6] P. Berthelot, L. Breen & W. Messing, Théorie de Dieudonné cristalline. II, Lect. Notes in Math. 930 (1982). | Zbl 0516.14015

[7] P. Berthelot & W. Messing, Théorie de Dieudonné cristalline. I, in Journées de Géométrie Algébrique de Rennes (Rennes, 1978), Vol. I, Astérisque 63, Soc. Math. France, 1979, 17-37. | MR 563458 | Zbl 0414.14014

[8] P. Berthelot & W. Messing, Théorie de Dieudonné cristalline. III. Théorèmes d'équivalence et de pleine fidélité, in The Grothendieck Festschrift, Vol. I, Progr. Math. 86, Birkhäuser, 1990, 173-247. | MR 1086886 | Zbl 0753.14041

[9] P. Berthelot & A. Ogus, Notes on crystalline cohomology, Princeton Univ. Press, 1978. | MR 491705 | Zbl 0383.14010

[10] S. Bosch, U. Güntzer & R. Remmert, Non-Archimedean analysis, Grund. Math. Wiss. 261, Springer, 1984. | MR 746961 | Zbl 0539.14017

[11] N. Bourbaki, Algèbre commutative. Chapitres 8 et 9, Masson, 1983. | MR 722608

[12] C. Breuil, Schémas en groupes et corps des normes, preprint http://www.ihes.fr/~breuil/PUBLICATIONS/groupesnormes.pdf, 1998.

[13] C. Breuil, Une application de corps des normes, Compositio Math. 117 (1999), 189-203. | MR 1695849 | Zbl 0933.11055

[14] C. Breuil, Integral p-adic Hodge theory, in Algebraic geometry 2000, Azumino (Hotaka), Adv. Stud. Pure Math. 36, Math. Soc. Japan, 2002, 51-80. | MR 1971512 | Zbl 1046.11085

[15] X. Caruso, Représentations semi-stables de torsion dans le case er<p-1, J. reine angew. Math. 594 (2006), 35-92. | MR 2248152 | Zbl 1134.14013

[16] P. Colmez & J.-M. Fontaine, Construction des représentations p-adiques semi-stables, Invent. Math. 140 (2000), 1-43. | MR 1779803 | Zbl 1010.14004

[17] V. G. DrinfelʼD, Coverings of p-adic symmetric domains, Funkcional. Anal. i Priložen. 10 (1976), 29-40 ; traduction : Funct. Anal. Appl. 10 (1976), 107-115. | MR 422290 | Zbl 0346.14010

[18] V. G. DrinfelʼD, Cohomology of compactified moduli varieties of F-sheaves of rank 2, Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI) 162 (1987), 107-158 ; traduction : J. Soviet Math. 46 (1989), 1789-1821. | MR 918745 | Zbl 0672.14008

[19] V. G. DrinfelʼD, Moduli varieties of F-sheaves, Funktsional. Anal. i Prilozhen. 21 (1987), 23-41 ; traduction : Funct. Anal. Appl. 21 (1987), 107-122. | MR 902291 | Zbl 0665.12013

[20] G. Faltings, Integral crystalline cohomology over very ramified valuation rings, J. Amer. Math. Soc. 12 (1999), 117-144. | MR 1618483 | Zbl 0914.14009

[21] G. Faltings, Group schemes with strict 𝒪-action, Mosc. Math. J. 2 (2002), 249-279. | MR 1944507 | Zbl 1013.11079

[22] J.-M. Fontaine, Groupes p-divisibles sur les corps locaux, Astérisque 47-48 (1977). | MR 498610 | Zbl 0377.14009

[23] J.-M. Fontaine, Représentations p-adiques des corps locaux. I, in The Grothendieck Festschrift, Vol. II, Progr. Math. 87, Birkhäuser, 1990, 249-309. | MR 1106901 | Zbl 0743.11066

[24] J.-M. Fontaine & G. Laffaille, Construction de représentations p-adiques, Ann. Sci. École Norm. Sup. 15 (1982), 547-608. | Numdam | MR 707328 | Zbl 0579.14037

[25] F. Gardeyn, The structure of analytic τ-sheaves, J. Number Theory 100 (2003), 332-362. | MR 1978461 | Zbl 1045.11040

[26] A. Genestier, Espaces symétriques de Drinfeld, Astérisque 234 (1996). | Zbl 0912.14015

[27] A. Grothendieck, Crystals and the de Rham cohomology of schemes, in Dix Exposés sur la Cohomologie des Schémas, North-Holland, 1968, 306-358. | MR 269663 | Zbl 0215.37102

[28] A. Grothendieck, Groupes de Barsotti-Tate et cristaux, in Actes du Congrès International des Mathématiciens (Nice, 1970), Tome 1, Gauthier-Villars, 1971, 431-436. | MR 578496 | Zbl 0244.14016

[29] U. Hartl, On period spaces for p-divisible groups, C. R. Math. Acad. Sci. Paris 346 (2008), 1123-1128. | MR 2464250 | Zbl 1161.14032

[30] U. Hartl, A dictionary between Fontaine-theory and its analogue in equal characteristic, J. Number Theory 129 (2009), 1734-1757. | MR 2524192 | Zbl 1186.11071

[31] U. Hartl, Period spaces in equal characteristic, preprint arXiv :math/0511686, to appear in Annals of Math..

[32] U. Hartl & R. Pink, Vector bundles with a Frobenius structure on the punctured unit disc, Compos. Math. 140 (2004), 689-716. | MR 2041777 | Zbl 1074.14028

[33] M. J. Hopkins & B. H. Gross, Equivariant vector bundles on the Lubin-Tate moduli space, in Topology and representation theory (Evanston, IL, 1992), Contemp. Math. 158, Amer. Math. Soc., 1994, 23-88. | MR 1263712 | Zbl 0807.14037

[34] L. Illusie, Déformations de groupes de Barsotti-Tate (d'après A. Grothendieck), Astérisque 127 (1985), 151-198. | MR 801922 | Zbl 1182.14050

[35] M. Kapranov & É. Vasserot, Formal loops. II. A local Riemann-Roch theorem for determinantal gerbes, Ann. Sci. École Norm. Sup. 40 (2007), 113-133. | Numdam | MR 2332353 | Zbl 1129.14022

[36] N. M. Katz, Slope filtration of F-crystals, in Journées de Géométrie Algébrique de Rennes (Rennes, 1978), Vol. I, Astérisque 63, Soc. Math. France, 1979, 113-163. | MR 563463 | Zbl 0426.14007

[37] N. M. Katz, Serre-Tate local moduli, Lect. Notes in Math. 868 (1981), 138-202. | MR 638600 | Zbl 0477.14007

[38] K. S. Kedlaya, Slope filtrations revisited, Doc. Math. 10 (2005), 447-525. | MR 2184462 | Zbl 1081.14028

[39] M. Kisin, Crystalline representations and F-crystals, in Algebraic geometry and number theory, Progr. Math. 253, Birkhäuser, 2006, 459-496. | MR 2263197 | Zbl 1184.11052

[40] M. Kisin, Moduli of finite flat group schemes, and modularity, Ann. of Math. 170 (2009), 1085-1180. | MR 2600871 | Zbl 1201.14034

[41] G. Laffaille, Groupes p-divisibles et modules filtrés : le cas peu ramifié, Bull. Soc. Math. France 108 (1980), 187-206. | Numdam | MR 606088 | Zbl 0453.14021

[42] L. Lafforgue, Une compactification des champs classifiant les chtoucas de Drinfeld, J. Amer. Math. Soc. 11 (1998), 1001-1036. | MR 1609893 | Zbl 1045.11041

[43] L. Lafforgue, Cours à l'Institut Tata sur les chtoucas de Drinfeld et la correspondance de Langlands, preprint IHÉS M/02/45 http://www.ihes.fr/~lafforgue/math/M02-45.pdf.

[44] S. G. Langton, Valuative criteria for families of vector bundles on algebraic varieties, Ann. of Math. 101 (1975), 88-110. | MR 364255 | Zbl 0307.14007

[45] T. Liu, On lattices in semi-stable representations : a proof of a conjecture of Breuil, Compos. Math. 144 (2008), 61-88. | MR 2388556 | Zbl 1133.14020

[46] H. Matsumura, Commutative ring theory, Cambridge Studies in Advanced Math. 8, Cambridge Univ. Press, 1986. | MR 879273 | Zbl 0603.13001

[47] B. Mazur & W. Messing, Universal extensions and one dimensional crystalline cohomology, Lect. Notes in Math. 370 (1974). | MR 374150 | Zbl 0301.14016

[48] W. Messing, The crystals associated to Barsotti-Tate groups, Lect. Notes in Math. 264 (1972). | Zbl 0243.14013

[49] R. Pink, Hodge structures over function fields, preprint http://www.math.ethz.ch/~pink/ftp/HS.pdf, 1997.

[50] R. Pink, Uniformisierung von t-Motiven, exposé du 12 juillet 2000.

[51] M. Rapoport & T. Zink, Period spaces for p-divisible groups, Annals of Math. Studies 141, Princeton Univ. Press, 1996. | MR 1393439 | Zbl 0873.14039

[52] M. Rapoport & T. Zink, A finiteness theorem in the Bruhat-Tits building : an application of Landvogt's embedding theorem, Indag. Math. (N.S.) 10 (1999), 449-458. | MR 1819901 | Zbl 1029.20016

[53] J-P. Serre, Corps locaux, 2e éd., Publications de l'Université de Nancago VIII, Hermann, 1968. | MR 354618 | Zbl 0137.02601

[54] J-P. Serre, Classes des corps cyclotomiques (d'après K. Iwasawa), Sém. Bourbaki 1958/59, exp. no 174, réédition Soc. Math. France 5 (1995), 83-93. | Numdam | MR 1603459 | Zbl 0119.27603

[55] T. Zink, Windows for displays of p-divisible groups, in Moduli of abelian varieties (Texel Island, 1999), Progr. Math. 195, Birkhäuser, 2001, 491-518. | MR 1827031 | Zbl 1099.14036